# SDR C2XA08SH108

- Difficulty date: August 17, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 14567066401
- Condition: Worn
- Location: Lt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV - DURING C-CHECK, THE LT GROUND SPOILER CENTER HINGE BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EMB 145 SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
